# SDR CA030409012

- Difficulty date: March 27, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Urocop EC120B
- Aircraft time: 1,133 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 911TS08Y
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SMOKE IN CABIN, LANDED, CAUTION LIGHTS ON, VEMD SCREENS WENT OUT, NO ELECTRICAL POWER.
